MathSciNet Relay Station
MathSciNet bibliographic data
MR634426 (83k:32012a) 32B30
Lê Dũng Tráng; Teissier, Bernard Variétés polaires locales et classes de Chern des variétés singulières. (French) [Local polar varieties and Chern classes of singular varieties] Ann. of Math. (2) 114 (1981), no. 3, 457–491.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement